Rare labial ulcer related to the use of all-trans retinoic acid in a patient with acute promyelocytic leukemia.
Аннотация
Acute promyelocytic leukemia (APL) is a subtype of acute myeloid leukemia (AML). All-trans retinoic acid (ATRA) is the first-choice therapy for the treatment of this disease, but has been associated with side effects, the most serious of which is retinoic acid syndrome (RAS). RAS is characterized by unexplained fever, dyspnea, pulmonary infiltrate, leukocytosis and nephropathy. Genital ulcers have been described in some cases, but only two cases of oral ulcers related to this syndrome have been described in the literature. This paper describes the third case of oral ulceration related to ATRA in a 32-year-old white man with diagnosis of APL. Clinicians should know the side effects of ATRA and identify oral ulcers resulting from this therapy. The prompt identification of these ulcers enables the institution of appropriate treatment and can therefore contribute to continuation of the patient's cancer treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.